gynecologist-icon
Crisanta and periods
I have been taking Crisanta and completed 7 cycles of dose on 11 December. Usually I get my periods after 3 days with cramps and heavy bleeding. But this time I got it after 2 days on 14th December. Also, this time I had less cramps and less bleeding for only 3 days. Is this expected after taking Crisanta for so long?
467 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

For detail consultation connect with me online and we will discuss issues further..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Need details. You want to regularise cycle only or trying to conceive.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.